| Model Number |
ARRHYTHMIA MANAGEMENT SYSTEM |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Zoll laboratory services contacted zoll to report that a patient developed a skin irritation under the patch.The patient described the area as red, itchy, and burning blisters.There was no alleged device malfunction contributing to the irritation.The patient's physician advised to use vaseline and recommended removal of the patch due to the skin irritation.The outcome of the irritation is unknown.
Additional Manufacturer Narrative
Not applicable.